# SDR USAA060291

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1671-1681 RBL 53 WL 208; TASK NR C53-252-03.  REMOVED, FABRICATED, TREATED, PRIMED & INSTALLED BRACKET PER SRM 51-30-01, 51-20-01, 51-40-02.  DEFECT SIZE: 0.5" X 0.5" X 0.026"
